# SDR AALA202004069014

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 59,079 hours, 24,390 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL FMC FAILURE-CRUISE SEGMENT DUAL VTK AND MAP FAILURE FLAGS. SYSTEM AUTO RESET  SIX TIMES.  FINAL TIME, RESET DUMPED ALL FLIGHTS DATA. MANUAL INPUT DATA BOTH FMC FUNCTION NORMAL ON APPROACH. ACCOMPLISHED FIM 34-61-00-810-801 RH FMC HAD MULTIPGM FAULTS. REPLACED RH FMC WIH COM5117 IAW IPC 34-61-02-02 ITEM 005M QUALIFIED I/W DATA ALL CKD GOOD REF AMM 34-61-02. ALSO SEE FIM 34-61-00-810-807 FMC HARDWARE - SOFTWARE FAULTS.
